# SDR SWIA2018071244876

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 32,080 hours, 30,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

GEAR DISAGREE MESSAGE. FLIGHT 4118 FO: 7/12/2018. WORK IN PROGRESS.
